# SDR P5CA0300881

- Difficulty date: May 24, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 64,218 hours, 17,975 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 21B73D
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RTB, NR 1 ENG GENERATOR FIELD LT NR 4 ADP INOP.  NR 2 GENERATOR ALREADY ON DEFERRAL, 1-2ND RTB NR 3 GEN INOP.  SWAPPED NR 1 & NR 2 GCU (NR 2 GEN DEFERRED) OPS NORMAL.  CLEANED & RESEATED CONNECTORS FOR NR 4 ADP S/O VALVE, ADP OPS NORMAL 2ND RTB NR 3 ENG GENERATOR OPS CHECKED NORMAL ON ENG RUN.  SWAPPED GLU'S FROM NR 2 GENERATOR (ON DEFERRAL) NR 1 GEN OPS NORMAL.  NO FURTHER DISCREPENCIES.
